Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Constant abdominal pain. Had plastic surgery, was on Keflex. Why ?

Good Morning: I have had abdominal pain for about 1 month now. It began in the area from my navel up to my ribcage (in center, not to either side) and now, about 3 weeks later the pain is in the area from my navel down to my pubic bone. The pain is like a biting or pinching sensation. About 10 weeks ago I had plastic surgery and was on Keflex antibiotic for one week. One week ago I had to have more surgery for the wound dehisence and I am on Keflex antibiotic once again. This pain is a 6 to 8 on a scale of 1 -10 with 1 being no pain and 10 being unbearable pain. The pain occurs all day, after eating, after not eating for hours - continually. Do you have any thoughts on what this might be? Thank you very much for your answer.
Asked On : Sun, 14 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Gastroenterologist, Surgical 's  Response
Hi, how are you feeling now? I hink this pain can be due to infection in the wound.As your pain is continuous , it is less likely due to any problem in the intestine. You need to b examined by your surgeon to look for the local cause of pain.Hope my answer helps u
Answered: Wed, 5 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor